Centre for Mathematics and Applications (CMA)
Centro de Matemática e Aplicações
AuthID: I-000-1EJ
Publications Actions
Publications at Authenticus Institutional Profile
An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports.
Publications displayed at an Authenticus institutional profile depend on two parameters:
- Researchers team associated with the institution per year.
- Publications source type.
We define 3 types of publication sources:
- Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team.
- All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team.
- Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed.
External
Internal
No data about last update.
Rules:
This actions updates publications citations of every team member.
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
No data about last update.
Rules:
This actions updates all pre print publications of the group/institution.
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Publications Count: 2212
105 Team MembersFilters -> Year: 2025
2141
TITLE: Effect of greenhouse type and restricted ventilation on climate, tomato yield and Botrytis cinerea control
AUTHORS: Barroso, MR; Meneses, JF; Mexia, JT ;
PUBLISHED: 1998, SOURCE: International Symposium on Greenhouse Management for Better Yield and Quality in Mild Winter Climates in INTERNATIONAL SYMPOSIUM ON GREENHOUSE MANAGEMENT FOR BETTER YIELD AND QUALITY IN MILD WINTER CLIMATES, VOLUME: 491, ISSUE: 491, PAGES: 125-130
AUTHORS: Barroso, MR; Meneses, JF; Mexia, JT ;
PUBLISHED: 1998, SOURCE: International Symposium on Greenhouse Management for Better Yield and Quality in Mild Winter Climates in INTERNATIONAL SYMPOSIUM ON GREENHOUSE MANAGEMENT FOR BETTER YIELD AND QUALITY IN MILD WINTER CLIMATES, VOLUME: 491, ISSUE: 491, PAGES: 125-130
INDEXED IN:
Scopus
WOS
2142
TITLE: Glutathione S-transferase mu polymorphism and gastric cancer in the Portuguese population Full Text
AUTHORS: Martins, G; Alves, M; Dias, J; Santos, R; Neves, BC; Mafra, M; Martins, AP; Ramos, S; Ramos, M; Mexia, J ; Quina, M; Rueff, J ; Monteiro, C;
PUBLISHED: 1998, SOURCE: BIOMARKERS, VOLUME: 3, ISSUE: 6, PAGES: 441-447
AUTHORS: Martins, G; Alves, M; Dias, J; Santos, R; Neves, BC; Mafra, M; Martins, AP; Ramos, S; Ramos, M; Mexia, J ; Quina, M; Rueff, J ; Monteiro, C;
PUBLISHED: 1998, SOURCE: BIOMARKERS, VOLUME: 3, ISSUE: 6, PAGES: 441-447
INDEXED IN:
Scopus
WOS
2143
TITLE: Improving an upper one-sided c-chart Full Text
AUTHORS: Morais, M ; Natario, I ;
PUBLISHED: 1998, SOURCE: COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, VOLUME: 27, ISSUE: 2, PAGES: 353-364
AUTHORS: Morais, M ; Natario, I ;
PUBLISHED: 1998, SOURCE: COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, VOLUME: 27, ISSUE: 2, PAGES: 353-364
2144
TITLE: Learning verbal transitivity using loglinear models
AUTHORS: Miguel Marques, N; Pereira Lopes, G; Agra Coelho, C ;
PUBLISHED: 1998, SOURCE: 10th European Conference on Machine Learning, ECML 1998 in Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), VOLUME: 1398, PAGES: 18-24
AUTHORS: Miguel Marques, N; Pereira Lopes, G; Agra Coelho, C ;
PUBLISHED: 1998, SOURCE: 10th European Conference on Machine Learning, ECML 1998 in Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), VOLUME: 1398, PAGES: 18-24
2145
TITLE: Normally ordered inverse semigroups Full Text
AUTHORS: Vítor H. Fernandes ;
PUBLISHED: 1998, SOURCE: SEMIGROUP FORUM, VOLUME: 56, ISSUE: 3, PAGES: 418-433
AUTHORS: Vítor H. Fernandes ;
PUBLISHED: 1998, SOURCE: SEMIGROUP FORUM, VOLUME: 56, ISSUE: 3, PAGES: 418-433
2147
TITLE: Singular integral operators with piecewise continuous coefficients in reflexive rearrangement-invariant spaces Full Text
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 1998, SOURCE: INTEGRAL EQUATIONS AND OPERATOR THEORY, VOLUME: 32, ISSUE: 4, PAGES: 436-481
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 1998, SOURCE: INTEGRAL EQUATIONS AND OPERATOR THEORY, VOLUME: 32, ISSUE: 4, PAGES: 436-481
2148
TITLE: The covering number of the elements of a matroid and generalized matrix functions Full Text
AUTHORS: daSilva, JAD; Fernandes, Rosario ; Fonseca, A;
PUBLISHED: 1998, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 271, ISSUE: 1-3, PAGES: 191-219
AUTHORS: daSilva, JAD; Fernandes, Rosario ; Fonseca, A;
PUBLISHED: 1998, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 271, ISSUE: 1-3, PAGES: 191-219
INDEXED IN:
Scopus
WOS
2149
TITLE: The covering number of the elements of a matroid and generalized matrix functions
AUTHORS: J.A Dias da Silva; Fernandes, Rosario ; Amélia Fonseca;
PUBLISHED: 1998, SOURCE: Linear Algebra and its Applications, VOLUME: 271, ISSUE: 1-3, PAGES: 191-219
AUTHORS: J.A Dias da Silva; Fernandes, Rosario ; Amélia Fonseca;
PUBLISHED: 1998, SOURCE: Linear Algebra and its Applications, VOLUME: 271, ISSUE: 1-3, PAGES: 191-219
2150
TITLE: The generalized integer gamma distribution - A basis for distributions in multivariate statistics Full Text
AUTHORS: Coelho, CA ;
PUBLISHED: 1998, SOURCE: JOURNAL OF MULTIVARIATE ANALYSIS, VOLUME: 64, ISSUE: 1, PAGES: 86-102
AUTHORS: Coelho, CA ;
PUBLISHED: 1998, SOURCE: JOURNAL OF MULTIVARIATE ANALYSIS, VOLUME: 64, ISSUE: 1, PAGES: 86-102
2151
TITLE: The index of singular integral operators in reflexive Orlicz spaces Full Text
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 1998, SOURCE: MATHEMATICAL NOTES, VOLUME: 64, ISSUE: 3-4, PAGES: 330-341
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 1998, SOURCE: MATHEMATICAL NOTES, VOLUME: 64, ISSUE: 3-4, PAGES: 330-341
INDEXED IN:
Scopus
WOS
2152
TITLE: Using loglinear clustering for subcategorization identification
AUTHORS: Marques, NM; Lopes, GP; Coelho, CA ;
PUBLISHED: 1998, SOURCE: 2nd European Symposium on Principles of Data Mining and Knowledge Discovery in Databases (PKDD 98) in PRINCIPLES OF DATA MINING AND KNOWLEDGE DISCOVERY, VOLUME: 1510, PAGES: 379-387
AUTHORS: Marques, NM; Lopes, GP; Coelho, CA ;
PUBLISHED: 1998, SOURCE: 2nd European Symposium on Principles of Data Mining and Knowledge Discovery in Databases (PKDD 98) in PRINCIPLES OF DATA MINING AND KNOWLEDGE DISCOVERY, VOLUME: 1510, PAGES: 379-387
2153
TITLE: A dynamic model for the electrokinetic removal of copper from a polluted soil Full Text
AUTHORS: Ribeiro, AB ; Mexia, JT ;
PUBLISHED: 1997, SOURCE: JOURNAL OF HAZARDOUS MATERIALS, VOLUME: 56, ISSUE: 3, PAGES: 257-271
AUTHORS: Ribeiro, AB ; Mexia, JT ;
PUBLISHED: 1997, SOURCE: JOURNAL OF HAZARDOUS MATERIALS, VOLUME: 56, ISSUE: 3, PAGES: 257-271
2154
TITLE: Connective constant of SAWs on the Sierpinski gasket family
AUTHORS: Chalub, FACC ; Reis, FDAA; Riera, R;
PUBLISHED: 1997, SOURCE: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, VOLUME: 30, ISSUE: 12, PAGES: 4151-4160
AUTHORS: Chalub, FACC ; Reis, FDAA; Riera, R;
PUBLISHED: 1997, SOURCE: JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, VOLUME: 30, ISSUE: 12, PAGES: 4151-4160
2155
TITLE: Endomorphism regular Ockham algebras of finite Boolean type
AUTHORS: Blyth, TS; Silva, HJ ;
PUBLISHED: 1997, SOURCE: GLASGOW MATHEMATICAL JOURNAL, VOLUME: 39, ISSUE: 1, PAGES: 99-110
AUTHORS: Blyth, TS; Silva, HJ ;
PUBLISHED: 1997, SOURCE: GLASGOW MATHEMATICAL JOURNAL, VOLUME: 39, ISSUE: 1, PAGES: 99-110
INDEXED IN:
Scopus
WOS
2156
TITLE: Semigroups arising from families of normal subgroups Full Text
AUTHORS: Blyth, TS; Silva, HJ ;
PUBLISHED: 1997, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 25, ISSUE: 3, PAGES: 943-954
AUTHORS: Blyth, TS; Silva, HJ ;
PUBLISHED: 1997, SOURCE: COMMUNICATIONS IN ALGEBRA, VOLUME: 25, ISSUE: 3, PAGES: 943-954
2157
TITLE: Semigroups of order preserving mappings on a finite chain: A new class of divisors Full Text
AUTHORS: Vítor H. Fernandes ;
PUBLISHED: 1997, SOURCE: SEMIGROUP FORUM, VOLUME: 54, ISSUE: 2, PAGES: 230-236
AUTHORS: Vítor H. Fernandes ;
PUBLISHED: 1997, SOURCE: SEMIGROUP FORUM, VOLUME: 54, ISSUE: 2, PAGES: 230-236
2158
TITLE: Singular integral operators with regulated coefficients in reflexive Orlicz spaces Full Text
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 1997, SOURCE: SIBERIAN MATHEMATICAL JOURNAL, VOLUME: 38, ISSUE: 2, PAGES: 253-266
AUTHORS: Oleksiy Karlovych ;
PUBLISHED: 1997, SOURCE: SIBERIAN MATHEMATICAL JOURNAL, VOLUME: 38, ISSUE: 2, PAGES: 253-266
2159
TITLE: Symmetry of Generic Bifurcations in Cubic Domains
AUTHORS: Gabriela, M; Gomes, M ; Ian Stewart;
PUBLISHED: 1997, SOURCE: International Journal of Bifurcation and Chaos - Int. J. Bifurcation Chaos, VOLUME: 07, ISSUE: 01, PAGES: 147-171
AUTHORS: Gabriela, M; Gomes, M ; Ian Stewart;
PUBLISHED: 1997, SOURCE: International Journal of Bifurcation and Chaos - Int. J. Bifurcation Chaos, VOLUME: 07, ISSUE: 01, PAGES: 147-171
2160
TITLE: Symmetry of generic bifurcations in cubic domains
AUTHORS: Gomes, MGM ; Stewart, I;
PUBLISHED: 1997, SOURCE: INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, VOLUME: 7, ISSUE: 1, PAGES: 147-171
AUTHORS: Gomes, MGM ; Stewart, I;
PUBLISHED: 1997, SOURCE: INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, VOLUME: 7, ISSUE: 1, PAGES: 147-171
INDEXED IN:
Scopus
WOS